# SDR SWIA200110484

- Difficulty date: December 24, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 6,035 hours, 8,698 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fastener
- Condition: Loose
- Location: Fuel Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED 2 TAKEOFFS FOR FLICKERING DOOR LIGHT, NO CHIME.  TAXIED BACK.  ONE FASTENER ON FUEL DOOR WAS LOOSE.  RESECURED FUEL PANEL DOORS AS NEEDED.
